MathSciNet Relay Station
MathSciNet bibliographic data
MR976522 13H10 (05A15 52A25)
Billera, L. J.; Cushman, R.; Sanders, J. A. The Stanley decomposition of the harmonic oscillator. Nederl. Akad. Wetensch. Indag. Math. 50 (1988), no. 4, 375–393.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement